Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Category-isomorphisms and endomorphism rings of modules


Author: Kiiti Morita
Journal: Trans. Amer. Math. Soc. 103 (1962), 451-469
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0140560-2
MathSciNet review: 0140560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Asano, Über verallgemeinerte Abelsche Gruppen mit Operatorenring und ihre Anwendungen, Jap. J. Math. 15 (1939), 231-253. MR 0000620 (1:103i)
  • [2] G. Azumaya, Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem, Nagoya Math. J. 1 (1950), 117-124. MR 0037832 (12:314e)
  • [3] -, A duality theory for injective modules, Amer. J. Math. 81 (1959), 249-278. MR 0106932 (21:5662)
  • [4] R. Baer, Automorphism rings of primary abelian operator groups, Ann. of Math. 44 (1943), 192-227. MR 0008241 (4:267d)
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, 1956. MR 0077480 (17:1040e)
  • [6] S. Ikeda, Some generalizations of quasi-Frobenius rings, Osaka Math. J. 3 (1951), 227-238. MR 0046345 (13:719a)
  • [7] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [8] K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku 6, No. 150 (1958), 83-142. MR 0096700 (20:3183)
  • [9] -, On algebras for which every faithful representation is its own second commutator, Math. Z. 69 (1958), 429-434. MR 0126492 (23:A3788)
  • [10] K. Morita, Y. Kawada and H. Tachikawa, On injective modules, Math. Z. 68 (1957), 217-226. MR 0094376 (20:894)
  • [11] T. Nakayama, On Frobeniusean algebras. I, Ann. of Math. 40 (1939), 611-633; II, Ann. of Math. 42 (1941), 1-21. MR 0000016 (1:3a)
  • [12] -, Note on uni-serial and generalized uni-serial rings, Proc. Imp. Acad. Tokyo 16 (1940), 285-289. MR 0003618 (2:245c)
  • [13] M. Osima, Notes on basic rings. II, Math. J. Okayama Univ. 3 (1954), 109-119. MR 0061093 (15:773i)
  • [14] K. Shoda, Über die mit einer Matrix vertauschbaren Matrizen, Math. Z. 29 (1929), 696-712. MR 1545032

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0140560-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society